Modelling of strengthened hollow brick infills


Baran M., Zçelik R. Ö., Sevil T., CANBAY E.

Magazine of Concrete Research, vol.65, no.4, pp.257-271, 2013 (SCI-Expanded) identifier

  • Publication Type: Article / Article
  • Volume: 65 Issue: 4
  • Publication Date: 2013
  • Doi Number: 10.1680/macr.12.00076
  • Journal Name: Magazine of Concrete Research
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.257-271
  • Ankara Yıldırım Beyazıt University Affiliated: No